# SDR DALA2022041802644

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,415 hours, 31,636 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Drag Fitting
- Condition: Installed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 REINSTALL RH DRAG FTG FASTENERS PER ERA 589445. CORRECTIVE ACTION: SUMMARY OF NRC 00517: R/H DRAG FITING FASTENERS #1 TO #18 WERE INSTALLED UNDER ERA 589445-14AD REV. A SECTION I: PERMANENT REPAIR. (2194771)
